A member asked:

A month ago a took a plan b pill. than 1 week ago i took another one. my periods came this week but they were like brownish at first than rad. yesterday i felt like i was full all the time and in the evening i fainted. i hope im not pregnant. ?

A doctor has provided 1 answer

Take a test: I would wait another 7-10 days then check a urine pregnancy test once a week for 2 weeks then wait. If you have another period that’s good, don’t take any more plan B pills, they can interfere with your normal cycle. If you still don’t have a period after 4 weeks check another urine pregnancy test or go to an OB-Gyne and have them check T their office

Answered 7/20/2020

60 views

Thank

Related Questions

Sponsored Content
HealthTap Medical Group does not endorse products or services. Sponsored content revenues support our mission to make health information free and accessible to all.Learn more